Cross Reference Up

Goto, K and Kano, T (1985). Uniform distribution of some special sequences. Proc. Japan Acad. Ser. A Math. Sci. 61(3), 83-86.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Too, YH (1992). On the uniform distribution modulo one of some log-like sequences. Proc. Japan Acad. A 68, 269-272. View Complete Reference Online information Works that this work references Works that reference this work